E. David Crawford on the Side Effects of Treatments for Prostate Cancer

Video

E. David Crawford, MD, professor of radiation oncology University of Colorado Denver, discusses the potential side effects of frequently used prostate cancer treatments.

E. David Crawford, MD, professor of radiation oncology University of Colorado Denver, discusses the potential side effects of frequently used prostate cancer treatments.

Crawford emphasizes that it is very important for nurses to be knowledgeable about the treatments and monitor their patients for side effects, especially for those receiving androgen deprivation treatment, which could cause a number of side effects.

Related Videos
Meaghan Mooney, B.S.N., RN, OCN, during the Extraordinary Healer interview
Colleen O’Leary, DNP, RN, AOCNS, EBP-C, LSSYB, in an interview with Oncology Nursing News.
Michelle H. Johann, DNP, RN, PHN, CPAN, WTA, in an interview with Oncology Nursing News explaining surgical path cards
Alison Tray, of Hartford Healthcare, discusses her team's research on a multidisciplinary team approach to manage the cancer drug shortage
Related Content
© 2024 MJH Life Sciences

All rights reserved.